# SDR AALA202210103551

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A300*
- Aircraft serial: 4123
- Aircraft time: 43,283 hours, 16,119 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P6141
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 14,947 hours, 6,799 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG ODOR THROUGHOUT ENTIRE CABIN OF DIRTY SOCKS. ODOR OCCURED AT THE GATE AND DURING TAXI OUT THEN WENT AWAY BUT RETURNED DUIRNG DESCENT AND CONTINUED THRU THE APPROACH, LANDING AND TAXI IN. MAINTENANCE FOUND EVIDENCE OF AN APU OIL LEAKING AND BEING INGESTED INTO THE APU TO BE THE SOURCE OF THE ODOR. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
